Alert archive / Louisiana / Gale Warnings in 2022
Gale Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Feb 11, 2022, 3:36 PM CST. It took effect at Feb 12, 2022, 3:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2022, 3:36 PM CST (21:36 UTC)
- In effect from
- Feb 12, 2022, 3:00 PM CST
- Expired
- Feb 13, 2022, 6:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
009 WHUS74 KLCH 112136 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 336 PM CST Fri Feb 11 2022 GMZ450-452-455-470-472-475-121200- /O.EXT.KLCH.SC.Y.0011.220212T1800Z-220212T2100Z/ /O.UPG.KLCH.GL.A.0003.220213T0000Z-220213T0800Z/ /O.NEW.KLCH.GL.W.0003.220212T2100Z-220213T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 336 PM CST Fri Feb 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TO 3 PM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 8 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Gale Warning, from 3 PM Saturday to 6 AM CST Sunday. For the Small Craft Advisory, from noon to 3 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-121200- /O.EXT.KLCH.SC.Y.0011.220212T2100Z-220213T1200Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 336 PM CST Fri Feb 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM SATURDAY TO 6 AM CST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...From 3 PM Saturday to 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
770 WHUS74 KLCH 120952 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 352 AM CST Sat Feb 12 2022 GMZ450-452-455-470-472-475-122300- /O.CON.KLCH.SC.Y.0011.220212T1800Z-220212T2100Z/ /O.CON.KLCH.GL.W.0003.220212T2100Z-220213T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 352 AM CST Sat Feb 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 8 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Gale Warning, from 3 PM Saturday to 6 AM CST Sunday. For the Small Craft Advisory, from noon to 3 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-122300- /O.CON.KLCH.SC.Y.0011.220212T2100Z-220213T1200Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 352 AM CST Sat Feb 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...From 3 PM Saturday to 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ K. Kuyper
121 WHUS74 KLCH 122105 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 305 PM CST Sat Feb 12 2022 GMZ472-475-131000- /O.EXP.KLCH.SC.Y.0011.000000T0000Z-220212T2100Z/ /O.EXT.KLCH.GL.W.0003.000000T0000Z-220213T1500Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 305 PM CST Sat Feb 12 2022 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ450-452-455-470-131000- /O.EXP.KLCH.SC.Y.0011.000000T0000Z-220212T2100Z/ /O.CON.KLCH.GL.W.0003.000000T0000Z-220213T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 305 PM CST Sat Feb 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Gale Warning, from 3 PM Saturday to 6 AM CST Sunday. For the Small Craft Advisory, from noon to 3 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-131000- /O.CON.KLCH.SC.Y.0011.000000T0000Z-220213T1200Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 305 PM CST Sat Feb 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...From 3 PM Saturday to 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 25
022 WHUS74 KLCH 130924 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 324 AM CST Sun Feb 13 2022 GMZ472-475-131730- /O.EXT.KLCH.GL.W.0003.000000T0000Z-220213T1200Z/ /O.EXB.KLCH.SC.Y.0011.220213T1200Z-220214T0000Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 324 AM CST Sun Feb 13 2022 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, north winds around 25 kt with gusts up to 40 kt and seas 6 to 8 ft. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ450-452-470-131730- /O.CON.KLCH.GL.W.0003.000000T0000Z-220213T1200Z/ /O.EXB.KLCH.SC.Y.0011.220213T1200Z-220213T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 324 AM CST Sun Feb 13 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 6 ft. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ455-131730- /O.CON.KLCH.GL.W.0003.000000T0000Z-220213T1200Z/ /O.EXB.KLCH.SC.Y.0011.220213T1200Z-220214T0000Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 324 AM CST Sun Feb 13 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 40 kt. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-131200- /O.CON.KLCH.SC.Y.0011.000000T0000Z-220213T1200Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 324 AM CST Sun Feb 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...From 3 PM Saturday to 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ K. Kuyper
337 WHUS74 KLCH 131212 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 612 AM CST Sun Feb 13 2022 GMZ455-472-475-132100- /O.EXP.KLCH.GL.W.0003.000000T0000Z-220213T1200Z/ /O.CON.KLCH.SC.Y.0011.000000T0000Z-220214T0000Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 612 AM CST Sun Feb 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-131800- /O.EXP.KLCH.GL.W.0003.000000T0000Z-220213T1200Z/ /O.CON.KLCH.SC.Y.0011.000000T0000Z-220213T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 612 AM CST Sun Feb 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-435-131315- /O.EXP.KLCH.SC.Y.0011.000000T0000Z-220213T1200Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 612 AM CST Sun Feb 13 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... ...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THE NOON HOUR... $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Feb 11, 11:31 AM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Feb 11, 11:31 AM CST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1131 AM CST Fri Feb 11 2022
.DISCUSSION...
For 02/11/2022 18Z TAF Issuance.
&&
.AVIATION...
Fog has burned off leaving behind clear VFR skies at the
terminals. Clear VFR conditions along with SSW winds ~5-10 kts
expected to be maintained through the day. After sunset, winds
become light and variable to calm. Fog will once again be
possible with the best confidence/coverage expected at BPT/LCH
after midnight. Included LIFR VIS/CIGS accordingly. AEX/LFT/ARA
are a bit on the periphery of higher confidence of dense fog, but
did opt to include at least some MVFR VIS in the predawn hours...
With the low level moisture and calm winds though, wouldn't
completely rule out denser fog and lower VIS. Fog will lift
following sunrise, but may see MVFR CIGS linger a while. A cold
frontal boundary will also slide through during the morning, so
winds are expected to pick up out of the north prior to the end
of the TAF period.
50
&&
.PREV DISCUSSION... /issued 1013 AM CST Fri Feb 11 2022/
UPDATE...
With a lack of cloud cover this morning, GOES-E Visible Satellite
provides a good view of the morning fog burning off. Observations
accordingly showing visibility has improved around the region.
Otherwise, the day so far seems to be progressing as anticipated.
Light SSW winds have developed and temps are rising quickly
through the 50s/60s this hour. Will maintain SSW winds around 5-10
kts this afternoon and see afternoon high temps in most places
push to near or just above 70. Overall, looks like another
pleasant day. In regards to the grids, the inherited forecast
looks to be in good shape. Made only minor adjustments to align
with short term trends/guidance.
50
PREV DISCUSSION... /issued 437 AM CST Fri Feb 11 2022/
DISCUSSION...
Weather around the nation range from the 20s across the northern
plain states to the 30s and 40s in the central US. Along the gulf
coast states temperatures were also in the upper 30s to lower
40s. Areas of dense fog along the coast is expected to burn off
after sunrise this morning with skies becoming mostly clear on
southerly winds and temps around 70 degrees. Enjoy because it will
get cold again.
We are looking at a new frontal system that is moving through the
central plain states attm getting support from an upper level
trof. This latest front is expected to drop into north Texas by
this evening as another cold front will merge into this airmass.
As the trof digs the system is expected to move to the coastal
during the early morning hours on Saturday. There is good cold
air advection with the frontal system with afternoon highs
expected into the low to mid 60s most locations. Northerly winds
will become brisk during the day. There will be a slight chance
for a shower ahead of the front. Winds in the coastal waters will
pickup and a Small Craft Advisory has been posted through 6 pm on
Saturday becoming a Gale Watch during the evening into the
overnight hours Sunday.
Another boundary drops into the central US as a sfc high swings
around the backside becoming an elongated high that will extend
from the Great Lakes down into Texas on Sunday. Look for lows in
the 30s for Sunday morning climbing into the upper 50s to lower
60s in southeast Texas. We remain in a very progressive pattern.
LONG TERM [Monday through Saturday Morning]...
The start of the longterm period will see the continuation of
pleasant and dry weather under sunny skies with high pressure being
the main weather influence. As we move into Tuesday and Wednesday,
temperatures will be on the rise with deep southerly flow bringing
a warm airmass into Louisiana ahead of the next cold front.
A stout cold front approaching from the west/northwest will
increase rain and thunderstorm chances late Wednesday. Guidance is
consistently showing a deepening surface low over northern Texas
will sweep to the north across Arkansas, dragging along the cold
front and associated rain and thunderstorms across the area
throughout the day Thursday. By Friday the cold airmass behind the
front will be spilling into the area, closing out the week on a
chilly note.
11/Calhoun
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 42 59 29 59 / 0 20 10 0
LCH 45 63 34 59 / 10 20 10 0
LFT 45 65 34 59 / 0 10 10 0
BPT 48 67 35 63 / 10 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from Saturday evening through late Saturday night for
GMZ450-452-455-470-472-475.
Small Craft Advisory from noon to 6 PM CST Saturday for GMZ450-
452-455-470-472-475.
Small Craft Advisory from 6 PM Saturday to 2 AM CST Sunday for
GMZ430-432-435.
Small Craft Exercise Caution Saturday afternoon for GMZ430-432-
435.
&&Hazardous weather outlook, Feb 11, 3:31 PM CST, 5 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 331 PM CST Fri Feb 11 2022 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-122145- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 331 PM CST Fri Feb 11 2022 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Tonight. Fog is expected to develop across the region, with some areas of dense fog possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Breezy north winds around 15-20 mph with gusts to 30 mph are expected behind a cold front Saturday. On Thursday, another cold front is anticipated to approach and push through the region. While there is uncertainty at this time, forecast parameters indicate the potential for severe weather. At this time, the Storm Prediction Center includes the northern portion of the forecast region in a 15% risk area for severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-122145- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 331 PM CST Fri Feb 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 3 PM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 6 AM CST SUNDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-122145- Sabine Lake-Calcasieu Lake-Vermilion Bay- 331 PM CST Fri Feb 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 6 AM CST SUNDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. Some areas of patchy to dense marine fog will be possible in portions of the inland lakes and bays tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:22 AM CST | Dense Fog Advisory | LCH | Cameron, Lafayette, Saint Martin | 5 hr |
| Feb 11, 3:30 AM CST | Gale Watch | LCH | 12 hr | |
| Feb 11, 3:30 AM CST | Small Craft Advisory | LCH | 63 hr | |
| Feb 11, 3:54 AM CST | Marine Dense Fog Advisory | LCH | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.